RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2003, Volume 37, Issue 2, Pages 81–89 (Mi faa151)  

This article is cited in 1 scientific paper (total in 1 paper)

Free Algebras of Automorphic Forms on the Upper Half-Plane

O. V. Schwarzman

Independent University of Moscow

Abstract: We find all pairs $(\Gamma,a)$ consisting of a cocompact Fuchsian group $\Gamma$ of genus zero and an automorphy factor $a$ of $\Gamma$ for which the graded algebra of $a$-$\Gamma$-automorphic forms is free.

Keywords: Fuchsian group, cocycle, automorphic form, free algebra

DOI: https://doi.org/10.4213/faa151

Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2003, 37:2, 147–154

Bibliographic databases:

UDC: 515.173+512.745
Received: 27.08.2002

Citation: O. V. Schwarzman, “Free Algebras of Automorphic Forms on the Upper Half-Plane”, Funktsional. Anal. i Prilozhen., 37:2 (2003), 81–89; Funct. Anal. Appl., 37:2 (2003), 147–154

Citation in format AMSBIB
\Bibitem{Sch03}
\by O.~V.~Schwarzman
\paper Free Algebras of Automorphic Forms on the Upper Half-Plane
\jour Funktsional. Anal. i Prilozhen.
\yr 2003
\vol 37
\issue 2
\pages 81--89
\mathnet{http://mi.mathnet.ru/faa151}
\crossref{https://doi.org/10.4213/faa151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1994466}
\zmath{https://zbmath.org/?q=an:1080.11034}
\elib{http://elibrary.ru/item.asp?id=5219024}
\transl
\jour Funct. Anal. Appl.
\yr 2003
\vol 37
\issue 2
\pages 147--154
\crossref{https://doi.org/10.1023/A:1024413224768}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000184635000009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347126712}


Linking options:
  • http://mi.mathnet.ru/eng/faa151
  • https://doi.org/10.4213/faa151
  • http://mi.mathnet.ru/eng/faa/v37/i2/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Schwarzman, “Hyperbolic Chevalley Groups on $\mathbb{C}^2$”, Funct. Anal. Appl., 43:2 (2009), 132–139  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:237
    Full text:127
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020